EmpowHER Guest

ask: Does vicodine cause hallucinations?

By Anonymous
 
Rate This

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER.  It should not cause halluciantion.  But you need to speak to your doctor about any new medication.

Best,

Daisy

November 6, 2012 - 7:14am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Drug Addictions

Get Email Updates

Drug Addictions Guide

Alison Beaver

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

Improved

3482 Health

Changed

2134 Lives

Saved

1989 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Have you joined the IUD trend? What kind of birth control do you use? :
View Results